# SDR CA060403016

- Difficulty date: March 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EMITTED A LOUD NOISE FOLLOWED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE EXHAUST.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060403016)
